# SDR 97FDEA00544

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0381 72C237-02 - CORROSION AT TOP OF UPPER LOBE FLOORBEAM STA 1070, RBL 55.  REMOVED CORROSION PER SRM 51-10-6.  INSTALLED FLOORBEAM REPAIR PER AARD 53-10-07-2 FIG 2.
